# SDR UIEA2021090531945

- Difficulty date: August 31, 2021
- Submitted: September 5, 2021
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 14,583 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support Channel
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMP-R/H HORIZONTAL STAB T/E WEDGE SUPPORT U CHANNEL FOUND CRACKED.  REPLACE NEW CHANNEL WITH ADHESIVE FILM.
